Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The structure of non-Arguesian lattices


Authors: Alan Day and Bjarni Jónsson
Journal: Bull. Amer. Math. Soc. 13 (1985), 157-159
MSC (1980): Primary 06C05; Secondary 51A05
MathSciNet review: 799801
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 06C05, 51A05

Retrieve articles in all journals with MSC (1980): 06C05, 51A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1985-15402-3